# SDR DHL2001740C23

- Difficulty date: January 18, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER FUSELAGE, PANEL 3420 BULGE.  INSTALLED NEW SKIN FUSELAGE PANEL NR 3420 PER B727 SRM 53-50-1 AND 51-30-2.  SIZE OF MATERIAL USED 19.25 X 20.25 INCHES.
